i have been having strange sensations in my left chest area for some time
now, meaning more than 2 years.
i am not sure if my situation could be serious.
i experience pvc's, and have seen more than one doctor including a cardiologist.
i have had a sonogram, a stress test, x-rays, and not one doctor has seen
anything they considered unusual.
i am currently taking metoprolol in a very low dosage (50 mg. daily).
i feel pains several times a day always in that one part of the chest
(close to the left nipple)and they subside.
these sensations come whether or not i'm moving, i can be sitting still
and have them.
i don't want to have to see another doctor since i have seen so many already.
please advise me if i'm worrying too much, and if there's anything else i
if you need more information let me know, i'll answer.
thanks for your time.
You are definitely worrying too much, NO DOUBT ABOUT THAT! But it is hard for anyone to deal with
even twinges of pain on a daily basis, please remind yourself everytime it happens that you have had the best tests there are
for heart evaluation and they are NEGATIVE-which means your likelihood of dropping dead of a heart attack or the like is NILL.
You obviously need something to take you mind off of the discomfort you feel, why don't you concentrate on staying healthy and on keeping your
heart healthy with the right diet and exercise program? Good Luck.
Information provided in the heart forum is intended for general medical informational pruposes only, actual diagnosis and treatment can only be
made by your physician(s).
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.